American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Hermine Biermé and Olivier Durieu. Invariance principles for self-similar set-indexed random fields. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Zachary A. Gelbaum. Fractional Brownian fields over manifolds. Trans. Amer. Math. Soc. 366 (2014) 4781-4814.
Abstract, references, and article information
View Article: PDF

[3] Ming Yang. Capacity, energy and potential theory for random fields. Trans. Amer. Math. Soc. 366 (2014) 3821-3863.
Abstract, references, and article information
View Article: PDF

[4] Liang Zhang. Packing dimension of images of additive L\'evy processes. Trans. Amer. Math. Soc. 366 (2014) 2719-2736.
Abstract, references, and article information
View Article: PDF

[5] Andrei Karol', Alexander Nazarov and Yakov Nikitin. Small ball probabilities for Gaussian random fields and tensor products of compact operators. Trans. Amer. Math. Soc. 360 (2008) 1443-1474. MR 2357702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Robert C. Dalang and T. Mountford. Non-independence of excursions of the Brownian sheet and of additive Brownian motion. Trans. Amer. Math. Soc. 355 (2003) 967-985. MR 1938741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert C. Dalang and T. Mountford. Jordan curves in the level sets of additive Brownian motion. Trans. Amer. Math. Soc. 353 (2001) 3531-3545. MR 1837246.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1